# SDR COEA2018111622803

- Difficulty date: October 12, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 36,634 hours, 40,573 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: S53174000200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 188611 NR 200248 HEAVY CHECK COE/MAJOR REPAIR: FRETTING DAMAGE ON FORWARD PRESSURE BULKHEAD WEB, LEVEL 2 CORROSION. REPAIRED PER SRAS ES-4595/16...10812 ISSUE B, 11/1/2018.
